# SDR UALA2011071403580

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 62,884 hours, 11,310 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FROM NR 1 ENGINE AFT STRUT DRAIN.   FOUND SPLIT REV RETURN LINE IN PYLON.   FOUND HYD LEAK UNDER UPPER WING PANEL JUST AFT OF ENG PYLON. REMOVED AND REPLACED HYD LINE. NO LEAKS
